# SDR FDEA201102080500

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 278-270.5 S-23R HAS A GOUGE.  NO ALLOWABLE DAMAGE FOR SPECIAL FREIGHTER EXIST.  R & R S-23R AT STA 278-270.5 IAW SRM 51-40-02. FABRICATED STRINGER ON MAE TRAVELER T10/863577.  CAT "A" MAJOR REPAIR.
